# SDR AALA202207217991

- Difficulty date: July 20, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777223
- Aircraft serial: 30003
- Aircraft time: 86,034 hours, 10,599 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 3F - 1R SMOKE DETECTOR WENT OFF. COULD NOT FIND REASON. NO COCKPIT WARNINGS. RESET SYSTEM AND ACCOMPLISHED SATISFACTORY OPERATIONAL TEST PER AMM 23-33-00 AND AMM 26-13-00.
